Alert archive / Missouri / River Flood Warnings in 2010
River Flood Warning 16, NWS St. Louis, MO
NWS St. Louis, MO issued this river flood warning at Jan 24, 2010, 9:02 AM CST for Gasconade County, Montgomery County, Missouri. It was in force for 5 days.
The area
The counties it named.
The facts
- Issued
- Jan 24, 2010, 9:02 AM CST (15:02 UTC)
- Expired
- Jan 29, 2010, 9:42 AM CST
- In force
- 5 days
- Issued by
- NWS St. Louis, MO
- Flood severity
- Minor
Counties Gasconade County, MO, Montgomery County, MO
The radar
The St Louis radar (KLSX), 70 km from the middle of the area, began a volume at 15:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The text
As transmitted, in the capitals the NWS used until 2016.
483
WGUS43 KLSX 241502
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
902 AM CST SUN JAN 24 2010
...THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVERS IN MISSOURI...
MISSOURI RIVER...
NEAR CHAMOIS...AFFECTING CALLAWAY AND OSAGE COUNTIES
AT GASCONADE...AFFECTING GASCONADE AND MONTGOMERY COUNTIES
AT HERMANN...AFFECTING GASCONADE AND MONTGOMERY COUNTIES
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.THIS FLOOD WARNING IS A RESULT OF AN AVERAGE OF ONE INCH OF PRECIPITATION
THE PAST 24 HOURS ACROSS ALREADY SATURATED GROUND WITH LITTLE IF ANY
PRECIPITATION FORECAST IN THE NEXT 24 HOURS...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION AND
ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC027-151-251502-
/O.NEW.KLSX.FL.W.0015.100124T2247Z-100130T1800Z/
/CMSM7.1.ER.100124T2247Z.100128T0000Z.100129T0600Z.NO/
902 AM CST SUN JAN 24 2010
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* FLOOD WARNING FOR
THE MISSOURI RIVER NEAR CHAMOIS
* FROM THIS AFTERNOON TO SATURDAY AFTERNOON.
* AT 7:00 AM SUNDAY THE STAGE WAS 15.5 FEET.
* FLOOD STAGE IS 17.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS AFTERNOON AND
CREST NEAR 17.1 FEET BY AFTER MIDNIGHT MONDAY.
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE BY EARLY FRIDAY MORNING.
$$
MOC073-139-251501-
/O.NEW.KLSX.FL.W.0016.100124T1502Z-000000T0000Z/
/GSCM7.1.ER.000000T0000Z.100128T0600Z.000000T0000Z.NO/
902 AM CST SUN JAN 24 2010
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* FLOOD WARNING FOR
THE MISSOURI RIVER AT GASCONADE
* UNTIL FURTHER NOTICE.
* AT 7:00 AM SUNDAY THE STAGE WAS ESTIMATED AT 22.2 FEET.
* FLOOD STAGE IS 22.0 FEET.
* FORECAST...THE RIVER IS FORECAST TO HAVE A MAXIMUM VALUE OF 24.5
FEET EARLY THURSDAY MORNING.
$$
MOC073-139-251501-
/O.NEW.KLSX.FL.W.0017.100124T2200Z-100130T1525Z/
/HRNM7.1.ER.100124T2200Z.100128T0600Z.100129T1525Z.NO/
902 AM CST SUN JAN 24 2010
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* FLOOD WARNING FOR
THE MISSOURI RIVER AT HERMANN
* FROM THIS AFTERNOON TO SATURDAY MORNING.
* AT 8:30 AM SUNDAY THE STAGE WAS 19.8 FEET.
* FLOOD STAGE IS 21.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS AFTERNOON AND
CREST NEAR 22.0 FEET BY MONDAY EVENING.
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE BY LATE FRIDAY MORNING.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 01/25 01/26 01/27 01/28 01/29
MISSOURI RIVER
CHAMOIS 17 15.50 16.9 16.7 17.7 18.1 16.5
GASCONADE 22 E22.20 23.7 23.5 24.0 24.4 23.5
HERMANN 21 19.78 21.8 21.9 22.6 23.3 21.49 follow-up statements
288
WGUS83 KLSX 250345
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
945 PM CST SUN JAN 24 2010
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
MISSOURI...
MISSOURI RIVER NEAR ...CHAMOIS
MISSOURI RIVER NEAR ...GASCONADE
MISSOURI RIVER NEAR ...HERMANN
MISSOURI RIVER NEAR ...WASHINGTON
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE NATIONAL WEATHER SERVICE WILL CONTINUE TO ISSUE FOLLOW UP STATEMENTS AS
CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC027-151-260345-
/O.EXT.KLSX.FL.W.0015.000000T0000Z-100130T1536Z/
/CMSM7.1.ER.100124T2312Z.100128T0000Z.100129T0336Z.NO/
945 PM CST SUN JAN 24 2010
THE FLOOD WARNING CONTINUES FOR
THE MISSOURI RIVER NEAR CHAMOIS
* UNTIL EARLY FRIDAY MORNING.
* AT 7 AM SUNDAY THE STAGE WAS 15.5 FEET.
* FLOOD STAGE IS 17.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS AFTERNOON AND
CONTINUE TO RISE TO NEAR 18.2 FEET BY TOMORROW MORNING. THE RIVER
WILL FALL BELOW FLOOD STAGE BY THURSDAY BEFORE MIDNIGHT.
* ADDITIONAL RISES POSSILE THEREAFTER.
* IMPACT...AT 17.0 FEET...FLOOD STAGE: LOWER LYING BOTTOM LAND BEGINS
TO FLOOD.
* IMPACT...AT 0.0 FEET...LOW WATER RESOURCE FORECASTS ARE GIVEN ON
REQUEST FROM LSX.
$$
MOC073-139-260344-
/O.CON.KLSX.FL.W.0016.000000T0000Z-000000T0000Z/
/GSCM7.1.ER.000000T0000Z.100125T1800Z.000000T0000Z.NO/
945 PM CST SUN JAN 24 2010
THE FLOOD WARNING CONTINUES FOR
THE MISSOURI RIVER AT GASCONADE
* UNTIL FURTHER NOTICE.
* THE STAGE WAS ESTIMATED AT 23.8 FEET
* FLOOD STAGE IS 22.0 FEET.
* FORECAST...THE RIVER IS WILL RISE TO NEAR 24.6 FEET FEET TOMORROW EARLY AFTERNOON.
* ADDITIONAL RISES ARE POSSIBLE THEREAFTER.
* IMPACT...AT 22.0 FEET...FLOOD STAGE. MINOR FLOODING OF CROPLAND
BEGINS.
$$
MOC073-139-260344-
/O.EXT.KLSX.FL.W.0017.000000T0000Z-100130T1047Z/
/HRNM7.1.ER.100124T2006Z.100125T1800Z.100129T1047Z.NO/
945 PM CST SUN JAN 24 2010
THE FLOOD WARNING CONTINUES FOR
THE MISSOURI RIVER AT HERMANN
* UNTIL FRIDAY.
* AT 8:30 PM SUNDAY THE STAGE WAS 21.8 FEET.
* FLOOD STAGE IS 21.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 23.0 FEET BY
TOMORROW EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE FRIDAY MORNING.
* ADDITIONAL RISES ARE POSSIBLE THEREAFTER.
* IMPACT...AT 21.0 FEET...FLOOD STAGE. MINOR FLOODING OF CROPLAND
BEGINS.
$$
MOC071-219-260344-
/O.ROU.KLSX.HY.S.0000.000000T0000Z-000000T0000Z/
/WHGM7.N.UU.000000T0000Z.000000T0000Z.000000T0000Z.OO/
945 PM CST SUN JAN 24 2010
FORECAST INFORMATION FOR
MISSOURI RIVER AT WASHINGTON.
UNTIL FURTHER NOTICE.
* AT 8:45 PM SUNDAY THE STAGE WAS 17.6 FEET.
* FLOOD STAGE IS 20.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 19.0 FEET TOMORROW AFTERNOON.
* ADDITIONAL RISES ARE POSSIBLE THEREAFTER.
* IMPACT...AT 17.5 FEET...LOWER RIVER FRONT PARKING LOT IS CLOSED
* IMPACT...AT 2.0 FEET...THIS LEVEL REPRESENTS THE END OF THE CITY
BOAT RAMP. BELOW THIS LEVEL, THE BOAT RAMP DROPS STRAIGHT DOWN,
MAKING IT DANGEROUS FOR BOATS TO SAFELY LAUNCH INTO OR BE TAKEN
FROM THE RIVER.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 01/25 01/26 01/27 01/28 01/29
MISSOURI RIVER
CHAMOIS 17 15.50 18.2 17.5 18.1 17.9 16.4
GASCONADE 22 24.5 24.2 24.3 24.4 23.3
HERMANN 21 21.76 22.8 22.6 22.8 22.6 20.9
WASHINGTON 20 17.65 18.7 19.0 18.5 18.7 17.7971
WGUS83 KLSX 251651
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1051 AM CST MON JAN 25 2010
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MISSOURI...
MISSOURI RIVER...
NEAR CHAMOIS...AFFECTING CALLAWAY AND OSAGE COUNTIES
AT GASCONADE...AFFECTING GASCONADE AND MONTGOMERY COUNTIES
AT HERMANN...AFFECTING GASCONADE AND MONTGOMERY COUNTIES
AT ST. CHARLES...AFFECTING ST. CHARLES AND ST. LOUIS COUNTIES
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.THIS FLOOD WARNING IS A RESULT OF AN AVERAGE OF 1.25 INCHES OF PRECIPITATION
THE PAST 48 HOURS ACROSS ALREADY SATURATED GROUND WITH LITTLE IF ANY
PRECIPITATION FORECAST IN THE NEXT 24 HOURS...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION AND
ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC027-151-261651-
/O.EXT.KLSX.FL.W.0015.000000T0000Z-100130T1500Z/
/CMSM7.1.ER.100125T0900Z.100127T1200Z.100129T0300Z.NO/
1051 AM CST MON JAN 25 2010
THE FLOOD WARNING CONTINUES FOR
THE MISSOURI RIVER NEAR CHAMOIS
* UNTIL SATURDAY MORNING.
* AT 7:00 AM MONDAY THE STAGE WAS 17.3 FEET.
* FLOOD STAGE IS 17.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CREST NEAR 18.0 FEET BY WEDNESDAY MORNING.
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE THURSDAY BEFORE MIDNIGHT.
$$
MOC073-139-261650-
/O.EXT.KLSX.FL.W.0016.000000T0000Z-100131T2024Z/
/GSCM7.1.ER.000000T0000Z.100127T1800Z.100130T0824Z.NO/
1051 AM CST MON JAN 25 2010
THE FLOOD WARNING CONTINUES FOR
THE MISSOURI RIVER AT GASCONADE
* UNTIL SUNDAY AFTERNOON.
* AT 7:00 AM MONDAY THE STAGE WAS ESTIMATED AT 23.90 FEET.
* FLOOD STAGE IS 22.0 FEET.
* FORECAST...THE RIVER IS FORECAST TO HAVE A MAXIMUM VALUE OF 24.4
FEET WEDNESDAY EARLY AFTERNOON.
$$
MOC073-139-261650-
/O.CON.KLSX.FL.W.0017.000000T0000Z-100130T1047Z/
/HRNM7.1.ER.100124T2006Z.100127T1800Z.100129T1047Z.NO/
1051 AM CST MON JAN 25 2010
THE FLOOD WARNING CONTINUES FOR
THE MISSOURI RIVER AT HERMANN
* UNTIL LATE FRIDAY NIGHT.
* AT 10:30 AM MONDAY THE STAGE WAS 21.9 FEET.
* FLOOD STAGE IS 21.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CREST NEAR 22.9 FEET BY WEDNESDAY EARLY AFTERNOON.
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE FRIDAY MORNING.
$$
MOC183-189-261650-
/O.EXT.KLSX.FL.W.0028.100126T1800Z-100129T1200Z/
/SCLM7.1.ER.100126T1800Z.100126T1800Z.100128T1200Z.NO/
1051 AM CST MON JAN 25 2010
THE FLOOD WARNING CONTINUES FOR
THE MISSOURI RIVER AT ST. CHARLES
* FROM TUESDAY AFTERNOON TO FRIDAY MORNING.
* AT 10:00 AM MONDAY THE STAGE WAS 23.5 FEET.
* FLOOD STAGE IS 25.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE
TUESDAY EARLY AFTERNOON.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 01/26 01/27 01/28 01/29 01/30
MISSOURI RIVER
CHAMOIS 17 17.30 17.7 18.0 17.7 16.4 14.2
GASCONADE 22 E23.90 24.2 24.3 24.2 23.3 21.7
HERMANN 21 21.88 22.5 22.8 22.5 20.9 18.6
ST. CHARLES 25 23.46 24.6 25.0 24.9 24.4 23.2721
WGUS83 KLSX 260321
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
921 PM CST MON JAN 25 2010
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN MISSOURI...
MISSOURI RIVER NEAR ...CHAMOIS
MISSOURI RIVER NEAR ...HERMANN
MISSOURI RIVER NEAR ...GASCONADE
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE NATIONAL WEATHER SERVICE WILL CONTINUE TO ISSUE FOLLOW UP STATEMENTS AS
CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC027-151-270321-
/O.EXT.KLSX.FL.W.0015.000000T0000Z-100130T1424Z/
/CMSM7.1.ER.100125T0900Z.100127T0000Z.100129T0224Z.NO/
921 PM CST MON JAN 25 2010
THE FLOOD WARNING CONTINUES FOR
THE MISSOURI RIVER NEAR CHAMOIS
* UNTIL THURSDAY.
* AT 7 AM MONDAY THE STAGE WAS 17.3 FEET.
* FLOOD STAGE IS 17.0 FEET.
* MINOR FLOODING IS OCCURRING.
* FORECAST...THE RIVER WILL RISE TO NEAR 18.0 FEET TOMORROW EVENING
AND FALL BELOW FLOOD STAGE THURSDAY EVENING.
* IMPACT...AT 17.0 FEET...FLOOD STAGE: LOWER LYING BOTTOM LAND BEGINS
TO FLOOD.
$$
MOC073-139-270320-
/O.CON.KLSX.FL.W.0016.000000T0000Z-100131T2024Z/
/GSCM7.1.ER.000000T0000Z.100127T0000Z.100130T0824Z.NO/
921 PM CST MON JAN 25 2010
THE FLOOD WARNING CONTINUES FOR
THE MISSOURI RIVER AT GASCONADE
* UNTIL SATURDAY MORNING.
* AT 11:00 AM MONDAY THE STAGE WAS 24.1 FEET.
* FLOOD STAGE IS 22.0 FEET.
* MINOR FLOODING IS OCCURRING.
* FORECAST...THE RIVER WILL RISE TO NEAR 24.4 FEET WEDNESDAY MORNING.
* THE RIVER WILL FALL BELOW FLOOD STAGE SATURDAY MORNING.
* IMPACT...AT 22.0 FEET...FLOOD STAGE. MINOR FLOODING OF CROPLAND
BEGINS.
$$
MOC073-139-270320-
/O.EXT.KLSX.FL.W.0017.000000T0000Z-100130T1300Z/
/HRNM7.1.ER.100124T2006Z.100127T1200Z.100129T1300Z.NO/
921 PM CST MON JAN 25 2010
THE FLOOD WARNING CONTINUES FOR
THE MISSOURI RIVER AT HERMANN
* UNTIL FRIDAY.
* AT 8:30 PM MONDAY THE STAGE WAS 22.0 FEET.
* FLOOD STAGE IS 21.0 FEET.
* MINOR FLOODING IS OCCURRING.
* FORECAST...THE RIVER WILL RISE TO NEAR 22.8 FEET WEDDNESDAY AFTERNOON.
* THE RIVER WILL FALL BELOW FLOOD STAGE FRIDAY MORNING.
* IMPACT...AT 21.0 FEET...FLOOD STAGE. MINOR FLOODING OF CROPLAND
BEGINS.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 01/26 01/27 01/28 01/29 01/30
MISSOURI RIVER
CHAMOIS 17 17.30 17.9 18.0 17.6 16.3 14.2
GASCONADE 22 24.10 24.3 24.4 24.1 23.2 21.7
HERMANN 21 21.96 22.3 22.8 22.6 21.1 18.7082
WGUS83 KLSX 261638
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1038 AM CST TUE JAN 26 2010
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MISSOURI...
MISSOURI RIVER...
NEAR CHAMOIS...AFFECTING CALLAWAY AND OSAGE COUNTIES
AT GASCONADE...AFFECTING GASCONADE AND MONTGOMERY COUNTIES
AT HERMANN...AFFECTING GASCONADE AND MONTGOMERY COUNTIES
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.THIS FLOOD WARNING IS A RESULT OF AN AVERAGE OF 1.25 INCHES OF PRECIPITATION
THE WEEKEND WITH LITTLE IF ANY PRECIPITATION FORECAST IN THE NEXT 24 HOURS...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION AND
ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC027-151-271638-
/O.EXT.KLSX.FL.W.0015.000000T0000Z-100129T1800Z/
/CMSM7.1.ER.100125T0900Z.100126T1800Z.100128T0600Z.NO/
1038 AM CST TUE JAN 26 2010
THE FLOOD WARNING CONTINUES FOR
THE MISSOURI RIVER NEAR CHAMOIS
* UNTIL FRIDAY AFTERNOON.
* AT 7:00 AM TUESDAY THE STAGE WAS 18.0 FEET.
* FLOOD STAGE IS 17.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CREST NEAR 18.1 FEET BY THIS EVENING.
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE EARLY THURSDAY MORNING.
$$
MOC073-139-271637-
/O.EXT.KLSX.FL.W.0016.000000T0000Z-100131T1330Z/
/GSCM7.1.ER.000000T0000Z.100126T1800Z.100130T0130Z.NO/
1038 AM CST TUE JAN 26 2010
THE FLOOD WARNING CONTINUES FOR
THE MISSOURI RIVER AT GASCONADE
* UNTIL SUNDAY MORNING.
* AT 11:00 AM MONDAY THE STAGE WAS 24.1 FEET.
* FLOOD STAGE IS 22.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CREST NEAR 24.5 FEET BY THIS EVENING.
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE FRIDAY EVENING.
$$
MOC073-139-271637-
/O.EXT.KLSX.FL.W.0017.000000T0000Z-100130T0447Z/
/HRNM7.1.ER.100124T2006Z.100127T0000Z.100129T0447Z.NO/
1038 AM CST TUE JAN 26 2010
THE FLOOD WARNING CONTINUES FOR
THE MISSOURI RIVER AT HERMANN
* UNTIL FRIDAY EVENING.
* AT 9:30 AM TUESDAY THE STAGE WAS 22.3 FEET.
* FLOOD STAGE IS 21.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CREST NEAR 22.5 FEET BY AFTER MIDNIGHT WEDNESDAY.
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE THURSDAY BEFORE MIDNIGHT.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 01/27 01/28 01/29 01/30 01/31
MISSOURI RIVER
CHAMOIS 17 18.00 18.0 16.8 15.6 13.7 12.0
GASCONADE 22 24.10 24.4 23.6 22.7 21.2 19.2
HERMANN 21 22.32 22.5 21.8 20.4 18.2 16.2603
WGUS83 KLSX 270347
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
947 PM CST TUE JAN 26 2010
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN MISSOURI...
MISSOURI RIVER
NEAR CHAMOIS
AT GASCONADE
AT HERMANN
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS FLOOD WARNING IS A RESULT OF HEAVY RAINFALL FROM LAST WEEKEND.
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC027-151-280347-
/O.EXT.KLSX.FL.W.0015.000000T0000Z-100129T1200Z/
/CMSM7.1.ER.100125T0900Z.100127T0600Z.100128T0000Z.NO/
947 PM CST TUE JAN 26 2010
THE FLOOD WARNING CONTINUES FOR
THE MISSOURI RIVER NEAR CHAMOIS
* UNTIL THURSDAY MORNING.
* THE LATEST STAGE IS 18.0 FEET.
* FLOOD STAGE IS 17.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS CURRENTLY CRESTING AND IS FORECAST TO FALL
BELOW FLOOD STAGE WEDNESDAY EVENING.
* IMPACT...AT 17.0 FEET...FLOOD STAGE: LOWER LYING BOTTOM LAND
BEGINS TO FLOOD.
$$
MOC073-139-280346-
/O.EXT.KLSX.FL.W.0016.000000T0000Z-100131T1400Z/
/GSCM7.1.ER.000000T0000Z.100127T0600Z.100130T0200Z.NO/
947 PM CST TUE JAN 26 2010
THE FLOOD WARNING CONTINUES FOR
THE MISSOURI RIVER AT GASCONADE
* UNTIL SATURDAY MORNING.
* THE LATEST ESTIMATED STAGE IS 24.5 FEET.
* FLOOD STAGE IS 22.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS CURRENTLY CRESTING AND IS FORECAST TO FALL
BELOW FLOOD STAGE FRIDAY EVENING.
$$
MOC073-139-280346-
/O.EXT.KLSX.FL.W.0017.000000T0000Z-100130T0359Z/
/HRNM7.1.ER.100124T2006Z.100127T0030Z.100129T0359Z.NO/
947 PM CST TUE JAN 26 2010
THE FLOOD WARNING CONTINUES FOR
THE MISSOURI RIVER AT HERMANN
* UNTIL FRIDAY MORNING.
* AT 8:30 PM TUESDAY THE STAGE WAS 22.4 FEET.
* FLOOD STAGE IS 21.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS FORECAST TO CREST NEAR 22.5 FEET WEDNESDAY
AND SHOULD FALL BELOW FLOOD STAGE LATE THURSDAY EVENING.
* IMPACT...AT 21.0 FEET...FLOOD STAGE. MINOR FLOODING OF CROPLAND
BEGINS.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 01/27 01/28 01/29 01/30 01/31
MISSOURI RIVER
CHAMOIS 17 18.00 18.0 16.4 15.5 14.2 12.5
GASCONADE 22 24.10 24.4 23.3 22.5 21.5 19.7
HERMANN 21 22.44 22.5 21.6 20.6 18.9 17.2334
WGUS83 KLSX 271545
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
945 AM CST WED JAN 27 2010
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MISSOURI...
MISSOURI RIVER...
NEAR CHAMOIS...AFFECTING CALLAWAY AND OSAGE COUNTIES
AT GASCONADE...AFFECTING GASCONADE AND MONTGOMERY COUNTIES
AT HERMANN...AFFECTING GASCONADE AND MONTGOMERY COUNTIES
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.THIS FLOOD WARNING IS A RESULT OF AN AVERAGE OF 1.25 INCHES OF PRECIPITATION
THIS PAST WEEKEND WITH LITTLE IF ANY PRECIPITATION FORECAST IN THE NEXT 24 HOURS...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION AND
ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC027-151-281545-
/O.EXT.KLSX.FL.W.0015.000000T0000Z-100129T0800Z/
/CMSM7.1.ER.100125T0900Z.100126T1300Z.100127T2000Z.NO/
945 AM CST WED JAN 27 2010
THE FLOOD WARNING CONTINUES FOR
THE MISSOURI RIVER NEAR CHAMOIS
* UNTIL LATE THURSDAY NIGHT.
* AT 7:00 AM WEDNESDAY THE STAGE WAS 17.5 FEET.
* FLOOD STAGE IS 17.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
THIS AFTERNOON.
$$
MOC073-139-281544-
/O.EXT.KLSX.FL.W.0016.000000T0000Z-100130T2000Z/
/GSCM7.1.ER.000000T0000Z.100125T1700Z.100129T0800Z.NO/
945 AM CST WED JAN 27 2010
THE FLOOD WARNING CONTINUES FOR
THE MISSOURI RIVER AT GASCONADE
* UNTIL SATURDAY AFTERNOON.
* AT 7:00 AM WEDNESDAY THE STAGE WAS ESTIMATED AT 24.2 FEET.
* FLOOD STAGE IS 22.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
EARLY FRIDAY MORNING.
$$
MOC073-139-281544-
/O.EXT.KLSX.FL.W.0017.000000T0000Z-100129T1536Z/
/HRNM7.1.ER.100124T2006Z.100127T0030Z.100128T1536Z.NO/
945 AM CST WED JAN 27 2010
THE FLOOD WARNING CONTINUES FOR
THE MISSOURI RIVER AT HERMANN
* UNTIL FRIDAY MORNING.
* AT 8:30 AM WEDNESDAY THE STAGE WAS 22.0 FEET.
* FLOOD STAGE IS 21.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
THURSDAY MORNING.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 01/28 01/29 01/30 01/31 02/01
MISSOURI RIVER
CHAMOIS 17 17.50 16.1 14.4 13.3 12.0 10.8
GASCONADE 22 E24.20 23.1 21.8 20.5 19.1 18.0
HERMANN 21 22.05 21.3 19.2 17.7 16.1 14.9042
WGUS83 KLSX 281847
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1247 PM CST THU JAN 28 2010
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MISSOURI...
MISSOURI RIVER AT ...GASCONADE
PRECAUTIONARY/PREPAREDNESS ACTIONS.
THE NATIONAL WEATHER SERVICE WILL CONTINUE TO ISSUE FOLLOW UP STATEMENTS AS
CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC073-139-291847-
/O.EXT.KLSX.FL.W.0016.000000T0000Z-100130T2100Z/
/GSCM7.1.ER.000000T0000Z.100125T1700Z.100129T0900Z.NO/
1247 PM CST THU JAN 28 2010
THE FLOOD WARNING CONTINUES FOR
THE MISSOURI RIVER AT GASCONADE
* UNTIL SATURDAY AFTERNOON.
* THE 6 AM STAGE WAS ESTIMATED AT 23.1 FEET.
* FLOOD STAGE IS 22.0 FEET.
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW MORNING.
* IMPACT...AT 22.0 FEET...FLOOD STAGE. MINOR FLOODING OF CROPLAND
BEGINS.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 01/29 01/30 01/31 02/01 02/02
MISSOURI RIVER
GASCONADE 22 E23.1 21.8 20.3 19.1 18.0 16.8197
WGUS83 KLSX 290131
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
730 PM CST THU JAN 28 2010
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN MISSOURI...
MISSOURI RIVER AT GASCONADE
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS FLOOD WARNING IS A RESULT OF HEAVY RAINFALL FROM LAST WEEKEND.
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC073-139-300130-
/O.EXT.KLSX.FL.W.0016.000000T0000Z-100130T2159Z/
/GSCM7.1.ER.000000T0000Z.100125T1700Z.100129T0959Z.NO/
730 PM CST THU JAN 28 2010
THE FLOOD WARNING CONTINUES FOR
THE MISSOURI RIVER AT GASCONADE
* UNTIL FRIDAY.
* FLOOD STAGE IS 22.0 FEET.
* FORECAST...THE RIVER IS FORECAST TO CONTINUE FALLING AND SHOULD
FALL BELOW FLOOD STAGE EARLY FRIDAY MORNING.
* IMPACT...AT 22.0 FEET...FLOOD STAGE. MINOR FLOODING OF CROPLAND
BEGINS.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 01/29 01/30 01/31 02/01 02/02
MISSOURI RIVER
GASCONADE 22 E22.5 21.9 20.2 19.0 18.0 17.0605
WGUS83 KLSX 291542
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
942 AM CST FRI JAN 29 2010
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN MISSOURI...
MISSOURI RIVER AT ...GASCONADE
THE FLOOD WARNING IS CANCELLED
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC073-139-291612-
/O.CAN.KLSX.FL.W.0016.000000T0000Z-100130T2159Z/
/GSCM7.1.ER.000000T0000Z.100125T1700Z.000000T0000Z.NO/
942 AM CST FRI JAN 29 2010
THE FLOOD WARNING IS CANCELLED FOR
THE MISSOURI RIVER AT GASCONADE.
* THE AM STAGE WAS ESTIMATED AT 21.7 FEET
* FLOOD STAGE IS 22.0 FEET.
* FORECAST...THE RIVER WILL CONTINUIE A DOWNWARD TREND.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 01/30 01/31 02/01 02/02 02/03
MISSOURI RIVER
GASCONADE 22 E21.7 19.9 18.2 17.3 16.4 15.7What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Jan 24, 6:15 AM CST, 2 hours 47 minutes earlier.
Area forecast discussion, Jan 24, 6:15 AM CST, 2 hours 47 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION NATIONAL WEATHER SERVICE ST LOUIS MO 615 AM CST SUN JAN 24 2010 .DISCUSSION... /302 AM CST SUN JAN 24 2010/ RAIN WILL DIMINISH FROM WEST TO EAST THIS MORNING AS LOW PRESSURE CONTINUES TO PULL NORTHEAST TOWARD THE GREAT LAKES. TRAILING COLD FRONT WILL PROGRESS EAST WITH FALLING TEMPERATURES EXPECTED THIS AFTERNOON. STILL LOOKS LIKE A FEW SNOW SHOWERS WILL BE POSSIBLE TONIGHT AND MONDAY AS THE LAST OF THE EMBEDDED SHORTWAVES IN THE LARGER UPPER TROF ROTATES ACROSS THE REGION. LITTLE IF ANY SNOW ACCUMULATION IS EXPECTED...BUT WITH THE INCREASED NORTHWEST WIND AND COLDER TEMPERATURES IT WILL FEEL MORE LIKE WINTER AROUND HERE. HIGH PRESSURE BUILDS ACROSS THE REGION MONDAY NIGHT AND TUESDAY PROVIDING SEASONAL COLD WEATHER. MAYBE WE WILL FINALLY GET TO SEE THE SUN TUESDAY AFTERNOON? ATTENTION THEN TURNS TO A POTENT SOUTHERN STREAM SHORTWAVE/LOW THAT WILL BE BARRELING ONSHORE ACROSS SOUTHERN CALIFORNIA TUESDAY NIGHT. GFS ENSEMBLE MEAN/ECWMF/GEM ARE BEGINNING TO COME INTO ALIGNMENT WITH THIS SYSTEM...WITH SURFACE LOW PRESSURE MOVING ACROSS THE SOUTHERN CONUS...FROM TEXAS TO GEORGIA...ON THURSDAY AND FRIDAY. AS THIS SYSTEM APPROACHES...A REINFORCING COLD FRONT WILL MOVE SOUTH ACROSS MISSOURI AND ILLINOIS ON WEDNESDAY. APPEARS A CLASSIC OVERRUNNING WINTER PRECIPITATION EVENT WILL TAKE PLACE ACROSS THE SOUTHERN HALF OF THE CWA WEDNESDAY NIGHT AND THURSDAY...WITH THE TYPICAL ARRAY OF PRECIPITATION TYPES FROM RAIN/FREEZING RAIN ACROSS FAR SOUTHERN MISSOURI TO SNOW ALONG THE INTERSTATE 70 CORRIDOR. PRECIPITATION TYPE WILL HIGHLY DEPEND ON HOW FAR SOUTH AND DEEP THE ARCTIC AIR CAN BUILD. SINCE THE EXPECTED TRACK OF THE LOW PRESSURE IS SO FAR SOUTH...THE DRY AIR FACTOR WITH THE IMPINGING HIGH PRESSURE WILL DEFINITELY COME INTO PLAY WITH THIS EVENT. WOULD EXPECT A VERY SHARP GRADIENT IN SNOWFALL ALONG THE NORTHERN EDGE...WHICH LOOKS TO ALIGN WITH INTERSTATE 70 AT THIS TIME. I HAVE INTRODUCED FREEZING RAIN AND SLEET TO THE FORECAST WEDNESDAY NIGHT AND THURSDAY...WITH PRECIPITATION TRENDING TOWARD ALL SNOW THURSDAY NIGHT AND FRIDAY AS THE COLD AIR DEEPENS OVER THE REGION IN THE WAKE OF THE SURFACE LOW/TROF. THERE IS NO DOUBT WE WILL CONTINUE TO SEE DISCREPANCIES IN THE SPEED AND TRACK OF THIS STORM SYSTEM IN THE DAYS AHEAD...BUT GIVEN THE POTENTIAL IMPACT ACROSS THE SOUTHERN HALF OF THE CWA I PLAN ON MENTIONING A POTENTIAL WINTER STORM IN THE HWO. CVKING && .AVIATION... /550 AM CST SUN JAN 24 2010/ FOR THE 12Z TAFS...SFC LOW OVER IA/IL BORDER CONTINUES TO MOVE NEWD AWAY FM THE BISTATE REGION WITH CDFNT STRETCHING SWWD THROUGH MO AND BACK INTO OK AT 11Z. WINDS WILL TURN WLY AFTER FROPA WITH GUSTS UP TO 25 KTS PROMOTING MIXING...LEADING TO A GRADUAL IMPROVEMENT IN CIGS/VSBYS. BRIEF PD OF VFR CONDS AT STL/SUS THIS MORNING WAS DUE TO THE DRY SLOT DIRECTLY OVERHEAD AND A RETURN TO IFR/MVFR CIGS IS EXPECTED AS THE DRY SLOT SHIFTS EWD AND CLDS WRAP AROUND THE DEPARTING LOW PRES SYS. A SHORTWAVE TROF WILL ROTATE AROUND THE SYSTEM TONIGHT...SUPPORTING -SN AT UIN/COU TOWARDS THE END OF THE TAF PD. KANOFSKY && .LSX WATCHES/WARNINGS/ADVISORIES... MO...NONE. IL...NONE. && WFO LSX
Hazardous weather outlook, Jan 24, 4:19 AM CST, 4 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 419 AM CST SUN JAN 24 2010 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-251200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS- SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE- CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN- ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON- ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS- 419 AM CST SUN JAN 24 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TODAY AND TONIGHT WIND GUSTS TO 30 MPH ARE EXPECTED ACROSS NORTHEAST MISSOURI AND WEST CENTRAL ILLINOIS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A CHANCE FOR SNOW SHOWERS MONDAY...PRIMARILY NORTH OF INTERSTATE 70. LITTLE IF ANY SNOW ACCUMULATION IS EXPECTED. WIND GUSTS TO 30 MPH ARE ALSO EXPECTED ON MONDAY. A WINTER STORM MAY AFFECT THE SOUTHERN HALF OF MISSOURI AND ILLINOIS WEDNESDAY NIGHT THROUGH FRIDAY MORNING. MUCH UNCERTAINTY STILL EXISTS AS THIS STORM SYSTEM IS CURRENTLY OVER THE PACIFIC OCEAN AND DAYS AWAY FROM MAKING LANDFALL. HOWEVER...THE LATEST FORECAST DATA SUGGESTS THERE IS THE POTENTIAL FOR SIGNIFICANT ACCUMULATIONS OF FREEZING RAIN...SLEET AND SNOW SOUTH OF INTERSTATE 70. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. && FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1 CVKING
The office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 23, 8:04 PM CST | River Flood Warning | LSX | Reynolds | 24 hr |
| Jan 24, 6:45 AM CST | River Flood Warning | LSX | Marion | 51 hr |
| Jan 24, 6:45 AM CST | River Flood Warning | LSX | Marion | 12 hr |
| Jan 24, 6:45 AM CST | River Flood Warning | LSX | Lincoln | 28 hr |
| Jan 24, 6:45 AM CST | River Flood Warning | LSX | Lewis | 51 hr |
| Jan 24, 6:45 AM CST | River Flood Warning | LSX | Lewis | 51 hr |
| Jan 24, 7:20 AM CST | River Flood Warning | LSX | Osage | 13 hr |
| Jan 24, 7:20 AM CST | River Flood Warning | LSX | Cole | 36 hr |
| Jan 24, 9:02 AM CST | River Flood Warning | LSX | Callaway, Osage | 4 days |
| Jan 24, 9:02 AM CST | River Flood Warning | LSX | Gasconade, Montgomery | 4 days |
| Jan 24, 10:48 AM CST | River Flood Warning | LSX | Jefferson, Saint Louis | 4 days |
| Jan 24, 12:08 PM CST | River Flood Warning | LSX | Marion | 24 hr |
| Jan 24, 12:08 PM CST | River Flood Warning | LSX | Marion | 24 hr |
| Jan 24, 12:08 PM CST | River Flood Warning | LSX | Pike | 47 hr |
| Jan 24, 12:08 PM CST | River Flood Warning | LSX | Pike | 47 hr |
Nearby
River Flood Warnings in Missouri, 2010Every river flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.